Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Brintellix 10 mg idk if I like you anyone else ???  (Read 242 times)

0 Members and 1 Guest are viewing this topic.

Offline Kenzie

  • Jr. Member
  • **
  • Posts: 56
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Brintellix 10 mg idk if I like you anyone else ???
« on: July 02, 2014, 06:22:13 AM »
Yesterday morning I started this medication at 10 mg I haven't taken my Xanax last night due to being paranoid about mixing the 2 and I got the worst sleep I feel like I haven't even slept at all anyone else using this medication have the same thing happen?? Is it because I didn't take my Xanax? Help
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4298
  • Country: au
  • Rec's: 100
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Brintellix 10 mg idk if I like you anyone else ???
« Reply #1 on: July 02, 2014, 07:58:51 AM »
Yesterday morning I started this medication at 10 mg I haven't taken my Xanax last night due to being paranoid about mixing the 2 and I got the worst sleep I feel like I haven't even slept at all anyone else using this medication have the same thing happen?? Is it because I didn't take my Xanax? Help

It might be from SSRI induced insomnia, heightened anxiety, Xanax withdrawal if you've been taking it daily for more than a month or two, or all of the above plus any number of other things.

SSRIs and benzodiazepines (BZDs) like Xanax can be taken together without harm. BZDs can slightly delay antidepressant kick-in, but being as anxiety free as possible is important for recovery too.

Be aware that BZDs are not good sleeping pills as tolerance builds very quickly, often within a couple of weeks. Should insomnia become an issue, as it can with SSRIs, then ask your doctor to prescribe small doses of trazodone (Desyrel). Most find 25-50mg is enough to provide a good nights sleep. It becomes less sedating as the dose increases so taking more than 75-100mg is usually counterproductive. You could also try the over-the-counter antihistamine Benadryl which is moderately sedating.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
2543 Views
Last post September 12, 2014, 09:31:03 AM
by Gracie_Allen
1 Replies
278 Views
Last post April 05, 2014, 12:36:18 AM
by insights
8 Replies
513 Views
Last post July 02, 2014, 06:01:42 PM
by insights
6 Replies
348 Views
Last post July 02, 2014, 01:39:12 AM
by Kenzie

anything